# SDR SIMA201016203

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 18,094 hours, 13,587 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Button
- Part number: 1403412
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3844 DURING THE CLIMB THE CREW REPORTED A HYDRAULIC NR 2 LOAD CLOSE VALVE CLOSED AND OPENED INTERMITTINGLY.  WHEN IN THE CLOSED POSITION INBOARD SPOILERON, THE  INBOARD FLIGHT SPOILERON  RIGHT REVERSER CAUTIONS ILLUMINATED WITH HYDRAULIC 2 SWITCH IN ON POSITION PER AIRCRAFT OPERATING MANUAL SYSTEM NORMAL.  THE CREW ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ENGINE FIRE PUSHBUTTON IAW CRJ 700 AMM 26-21-01.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE FIRE DETECTION CONTROL UNIT IAW CRJ 700 AMM 26-10-01.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
